See Alike in...

Alike App

Browser

Kimmiepooh

409d

I have been on bipolar and depression medicine for many years and it seems as if it hasn't helped at all. I am still miserable. What can I do? I just want a normal life.

    • DitsyDiabetic

      408d

      I have several suggestions for meds if you wanna message me šŸ’œ also other advice if youā€™re interestedā€¦

    • CozyVibez

      409d

      Maybe you just haven't found the right drug cocktail. Maybe it's just that bipolar disorder MAKES you feel that way...? So many factors! I'd advise consulting your psych provider if they don't already know. Maybe your BD is just hard to treat! Who knows?!

ā˜ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion